# SDR SWAA2022021691702

- Difficulty date: May 4, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E JUST ABOVE PYLON SAIL TAIL; LOWER SEAL SUPPORT BRACKET IS CRACKED. / L/H WING T/E PYLON SAIL TAIL SUPPORT ANBLE BRACKET CRACKED DRILLED AND REMOVED CRACKED ANGLE BRACKET I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED ALL FASTENER HOLES INTO NEW ANGLE BRACKET FITTING I/A/W SRM 51-40-05-0G-0. INSTALLED NEW ANGLE FITTING I/A/W SRM 51-40-02-0G-0 ALSO AIPC 57-50-00-25
